RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 1, Pages 44–77 (Mi dm1357)  

This article is cited in 3 scientific papers (total in 3 papers)

Independent sets in graphs

A. B. Dainiaka, A. A. Sapozhenkob

a Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
b Lomonosov Moscow State University

Abstract: We give a survey of the enumeration of independent sets in graphs and of some related problems.

Keywords: independent sets, domination, enumeration, extremal graph theory

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00593-а
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16-01-00593-a).


DOI: https://doi.org/10.4213/dm1357

Full text: PDF file (693 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2016, 26:6, 323–346

Bibliographic databases:

Document Type: Article
UDC: 519.177.3
Received: 15.12.2015

Citation: A. B. Dainiak, A. A. Sapozhenko, “Independent sets in graphs”, Diskr. Mat., 28:1 (2016), 44–77; Discrete Math. Appl., 26:6 (2016), 323–346

Citation in format AMSBIB
\Bibitem{DaiSap16}
\by A.~B.~Dainiak, A.~A.~Sapozhenko
\paper Independent sets in graphs
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 1
\pages 44--77
\mathnet{http://mi.mathnet.ru/dm1357}
\crossref{https://doi.org/10.4213/dm1357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3527008}
\elib{http://elibrary.ru/item.asp?id=25707497}
\transl
\jour Discrete Math. Appl.
\yr 2016
\vol 26
\issue 6
\pages 323--346
\crossref{https://doi.org/10.1515/dma-2016-0028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390939700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85007518483}


Linking options:
  • http://mi.mathnet.ru/eng/dm1357
  • https://doi.org/10.4213/dm1357
  • http://mi.mathnet.ru/eng/dm/v28/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shabanov L.E., Raigorodskii A.M., “Turan-Type Bounds For Distance Graphs”, Dokl. Math., 96:1 (2017), 351–353  crossref  mathscinet  zmath  isi  scopus
    2. A. Balobanov, D. A. Shabanov, “On the Number of Independent Sets in Simple Hypergraphs”, Math. Notes, 103:1 (2018), 33–41  mathnet  crossref  crossref  isi  elib
    3. D. S. Malyshev, D. S. Taletskii, “Derevya bez listev-dublikatov s naimenshim kolichestvom maksimalnykh nezavisimykh mnozhestv”, Diskret. matem., 30:4 (2018), 115–133  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:485
    Full text:20
    References:105
    First page:146

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019